Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ 3$-manifolds fibering over $ S\sp{1}$ with nonunique connected fiber

Author: Jeffrey L. Tollefson
Journal: Proc. Amer. Math. Soc. 21 (1969), 79-80
MSC: Primary 57.30
MathSciNet review: 0236945
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Orlik and F. Raymond, Actions of SO$ (2)$ on 3-manifolds, Proceedings of the Conference on Transformation Groups (to appear).
  • [2] P. Orlik, E. Vogt, and H. Zieschang, Zur Topologie gefaserter dreidimensionaler Mannigfaltigkeiten, Topology 6 (1967), 49–64 (German). MR 0212831 (35 #3696)
  • [3] John Stallings, On fibering certain 3-manifolds, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 95–100. MR 0158375 (28 #1600)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.30

Retrieve articles in all journals with MSC: 57.30

Additional Information

PII: S 0002-9939(1969)0236945-8
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia